Do birth control pills increase body weight..!
There are many rumors about birth control pills and their side effects.
One of them is that women who use birth control pills are more likely to gain weight and become uncontrollable.
Many people follow various birth control methods to delay conception and childbearing in general, and the birth control pill is one of them.
Widespread use of contraceptives is commonplace in the world today.
Especially in countries with large populations like India and China, the contraceptive pill is widely used.
Many people report that women who take these birth control pills gain more weight.
Is weight gain true?
It is true that women usually gain some weight when they start using birth control pills, but is it because of excess body fat and weight gain or is it a temporary phenomenon.
Why is weight gain?
When you’re new to birth control pills, you’ll be hit with temporary side effects, one of which is weight gain.
Especially the progestins in hormonal birth control can make you hungry.
Some birth control methods contain high levels of estrogen, which can also cause you to gain uncontrollable weight.
And too much estrogen can cause you to experience temporary water retention, bloating, and weight gain.
When will this be fixed?
All this is a temporary phenomenon, your body will get used to it within a few days of starting to use birth control pills.
Your weight will usually return to normal within 5 or 6 months.
If you still do not lose weight, consult a gynecologist and find out the reason and take treatment.
What are the exercises and diets?
People taking birth control pills should exercise for 30 minutes daily.
Include high protein foods in your diet.
Especially nutritious fruits, vegetables, nuts, etc. should be taken.
Consume low-fat dairy products that will help you control your weight gain.